Cycles of distance-decreasing mappings in the ring of $n$-adic integers

Tom 105 / 2006

V. I. Sushchanski, E. Moćko, V. V. Nekrashevych Colloquium Mathematicum 105 (2006), 197-205 MSC: 13B35, 37E15, 54H20. DOI: 10.4064/cm105-2-3

Streszczenie

We give a description of possible sets of cycle lengths for distance-decreasing maps and isometries of the ring of $n$-adic integers.

Autorzy

  • V. I. SushchanskiInstitute of Mathematics
    Silesian University of Technology
    44-100 Gliwice, Poland
    e-mail
  • E. MoćkoInstitute of Mathematics
    Silesian University of Technology
    44-100 Gliwice, Poland
    e-mail
  • V. V. NekrashevychDepartment of Mathematics
    Texas A&M University
    3368 TAMU
    College Station, TX 77843-3368, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek